Integral Equations and Operator Theory

, Volume 42, Issue 1, pp 1–21

Some finite-dimensional backward-shift-invariant subspaces in the ball and a related interpolation problem

  • Daniel Alpay
  • H. Turgay Kaptanoğlu

DOI: 10.1007/BF01203020

Cite this article as:
Alpay, D. & Kaptanoğlu, H.T. Integr equ oper theory (2002) 42: 1. doi:10.1007/BF01203020


We solve Gleason's problem in the reproducing kernel Hilbert space with repoducing kernel\(1/\left( {1 - \sum\nolimits_1^N {z_j w_j^* } } \right)\). We define and study some finite-dimensional resolvent-invariant subspaces that generalize the finite-dimensional de Branges-Rovnyak spaces to the setting of the ball.

2000 Mathematics Subject Classification

Primary: 47A57 Secondary: 32A70 

Copyright information

© Birkhäuser Verlag 2002

Authors and Affiliations

  • Daniel Alpay
    • 1
  • H. Turgay Kaptanoğlu
    • 2
  1. 1.Department of MathematicsBen-Gurion University of the NegevBeer-ShevaIsrael
  2. 2.Mathematics DepartmentMiddle East Technical UniversityAnkaraTurkey